# SDR CALA2024121201487

- Difficulty date: December 10, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737724
- Aircraft serial: 30463
- Aircraft time: 67,676 hours, 26,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS ROWS 29-34 AND AFT ENTRY CEILING EMERGENCY LIGHT INOP. REPLACED POWER SUPPLY M1672 AND BATTERY PACK IN AFT GALLEY OVERHEAD. ALL EMERGENCY LIGHTS OPS CHECK OK. REF AMM-33-51-06.
